A member asked:

Been taking prednisone for while and have been noticing muscle wasting of certain muscles over others, does this sound about right?

A doctor has provided 1 answer
Dr. Christopher Brown answered

Specializes in Sports Medicine

Chronic use of Prednisone can have a range of side effects from changes in bone to muscle to hormones.

Answered Jun 30, 2014

5.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Can prednisone cause muscle tightness spasms?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...